Show simple item record

dc.contributor.authorGopalsamy, Kondalsamy
dc.contributor.authorWeng, Peixuan
dc.date.accessioned2018-04-30T02:32:42Z
dc.date.available2018-04-30T02:32:42Z
dc.date.issued1993-01-01
dc.identifier.citationK. Gopalsamy and Pei-Xuan Weng, “Feedback regulation of logistic growth,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 1, pp. 177-192, 1993. doi:10.1155/S0161171293000213
dc.identifier.issn0161-1712
dc.identifier.urihttps://doi.org/10.1155/S0161171293000213
dc.identifier.urihttp://hdl.handle.net/2328/37950
dc.descriptionCopyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en
dc.description.abstractSufficient conditions are obtained for the global asymptotic stability of the positive equilibrium of a regulated logistic growth with a delay in the state feedback of the control modelled bydn(t)dt=rn(t)[1−(a1n(t)+a2n(t−τ)K)−cu(t)]dn(t)dt=−au(t)+bn(t−τ)where u denotes an indirect control variable, r,a2,τ,a,b,c∈(0,∞) anda1∈[0,∞).
dc.language.isoenen
dc.publisherHindawien
dc.rightsCopyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
dc.subjectglobal asymptotic stability
dc.subjectlogistic growth
dc.subjectfeedback regulation
dc.titleFeedback regulation of logistic growthen
dc.typeArticleen
dc.identifier.doihttps://doi.org/10.1155/S0161171293000213
dc.date.updated2018-04-26T09:03:26Z
dc.rights.holderHindawi Publishing Corporation
dc.rights.licenseCC-BY


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record